# SDR ASAA2013043094658

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 351 hours, 114 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLUE MAINTENANCE LIGHT ILLUMINATED ON APU.  MAINTENANCE MESSAGE 49-91227. LOW OIL QUANTITY.  ACFT GROUNDED.  PERFORMED FIMM TASK 49-90 TASK 804.  CURRENT STATUS SHOWS NO FAULTS. FAULT CLEARED.  VISUALLY INSPECTED OIL QTY.  CHECKS FULL. IAW FIM THERE WAS AN INTERMITTENT FAULT.  OPERATED APU. GROUND VERIFICATION SUCCESSFUL.
